# SDR WX0A2015052772614

- Difficulty date: May 19, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 53,899 hours, 35,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 5912285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 251582 ITEM 199 LEFT WINDOW RING PAN CRACKED AT FS 855.  REPAIRED RING PAN IAW SRM 53-05 FIG 122.
